Value distribution theory for differences of meromorphic functions

Approved

Classifications

MinEdu publication type
A4
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Artikkelit ja abstraktit tieteellisissä konferenssijulkaisuissa
Type
Full Paper

Publication information

OKM publication type
A4
Category
Artikkelit ja abstraktit
Sub category
Artikkelit ja abstraktit tieteellisissä konferenssijulkaisuissa
Type
Full Paper
Refereed
Kyllä

Authors of the publication

Number of authors
1
Authors
Laine, Ilpo

Publication channel information

Title of host publication
Proceedings of 22nd Annual Conference of Jammu Mathematical Society
Editors of host publication
K.S. Charak, R. Kumar, A.K. Sharma
ISBN (print)
978-81-910015-2-5
Name of conference
Annual conference of jammu mathematical society
Name of conference
22nd Annual Conference of Jammu Mathematical Society
Publication forum ID
79617
Country of publication
India
Internationality
Yes

Detailed publication information

Publication year
2013
Reporting year
2013
Page numbers
66 - 93
Language of publication
English

Co-publication information

International co-publication
Yes

Classification and additional information

MinEdu field of science classification
111 Mathematics